# SDR CA010507008

- Difficulty date: April 9, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 14,918 hours
- Engine: Allsn 250C20R
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Cap
- Part number: F506A
- Condition: Loose
- Location: Locking Pins
- Component: Transmission Oil, Bell, F506A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOCKING PINS IN TRANSMISSION OIL FILTER CAP ASSEMBLY CAME LOOSE AND FELL OUT OF TRANSMISSION OIL FILLER CAP ASSEMBLY. REPLACED WITH NEW OIL FILTER CAP ASSEMBLY
